MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Back to Search Results |
| Model Number |
97715 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a patient regarding an implantable neurostimulator (ins).They stated they were supposed to undergo an mri and had been told that their ins needed to be turned on, but they had been unable to turn on the device, which they found very upsetting.Pt stated that this issue had been ongoing for approximately 4 to 5 months.Agent had pt initiate an ins charging; pt confirmed that the ins was charging with excellent quality, controller was at 80% and ins was at 50%.Agent walked pt through activating the mri mode.Agent reviewed that their devices were functioning as intended, instructed the pt to continue charging their ins and call mdt back if they need further assistance.Pt called back stating her controller is now down to 70% and the ins went up to 60%.Agent advised to continue to charge as she was charging and to call back if she has further questions.Agent reviewed the controller will drain somewhat.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.